Sheng Chen
Sheng Chen
Beijing Computational Science Research Center
Verified email at stu.xmu.edu.cn
Title
Cited by
Cited by
Year
Generalized Jacobi functions and their applications to fractional differential equations
S Chen, J Shen, LL Wang
Mathematics of Computation 85 (300), 1603-1638, 2016
1902016
Efficient and accurate spectral method using generalized Jacobi functions for solving Riesz fractional differential equations
Z Mao, S Chen, J Shen
Applied Numerical Mathematics 106, 165-181, 2016
712016
Laguerre functions and their applications to tempered fractional differential equations on infinite intervals
S Chen, J Shen, LL Wang
Journal of Scientific Computing 74 (3), 1286-1313, 2018
212018
Enriched spectral methods and applications to problems with weakly singular solutions
S Chen, J Shen
Journal of Scientific Computing 77 (3), 1468-1489, 2018
102018
An efficient and accurate numerical method for the spectral fractional Laplacian equation
S Chen, J Shen
Journal of Scientific Computing 82 (1), 1-25, 2020
52020
A spectrally accurate approximation to subdiffusion equations using the log orthogonal functions
S Chen, J Shen, Z Zhang, Z Zhou
SIAM Journal on Scientific Computing 42 (2), A849-A877, 2020
42020
Log orthogonal functions: approximation properties and applications
S Chen, J Shen
arXiv preprint arXiv:2003.01209, 2020
32020
High-accuracy numerical approximations to several singularly perturbed problems and singular integral equations by enriched spectral Galerkin methods
S Chen
J. Math. Study. 53, 143-158, 2020
12020
Efficient Hermite Spectral Methods for Space Tempered Fractional Diffusion Equations
T Cui, S Chen, Y Jiao
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS 11 (1), 43-62, 2021
2021
Non-Isotropic Jacobi Spectral and Pseudospectral Methods in Three Dimensions
Y Jiao, S Chen, B Guo
J. Math. Study 48 (3), 222-249, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–10